International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 574901 | https://doi.org/10.1155/S1048953399000350

Gyemin Lee, Jongwoo Jeon, "Analysis of an N/G/1 finite queue with the supplementary variable method", International Journal of Stochastic Analysis, vol. 12, Article ID 574901, 6 pages, 1999. https://doi.org/10.1155/S1048953399000350

Analysis of an N/G/1 finite queue with the supplementary variable method

Received01 Apr 1997
Revised01 Apr 1998

Abstract

In this paper, we suggest a new approach to the analysis of an N/G/1 finite queue with the supplementary variable method. Compared to the conventional approach, our approach yields a simpler formula for the queue length distribution, which in turn gives a more efficient computational algorithm. Also, the new approach enables us to derive the joint density of the queue length and the elapsed service time.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views87
Downloads449
Citations